# SDR 98ZZZX1334

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60GP
- Make and model: Cessna 402B
- Aircraft serial: 402B0848
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 51152071
- Condition: Loose
- Location: Rudder Trim
- Part time: 12,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT FOUND THAT RUDDER TRIM WAS ABNORMAL.  AFTER INVESTIGATION, THE (ACTUATOR SCREW HAD BEEN BENT AND CRACKED ON THE LAST TREAD) THE ACTUATOR SCREW BROKE DURING REMOVAL AND WAS SHIPPED AS A CORE.  SUBMITTER STATED CAUSE OF FAILURE UNKNOWN, POSSIBLY DUE TO WIND?
